Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

S. Delladio

Generalized Unit Normal Bundles

created on 23 Jan 2000
modified on 14 Dec 2001

[BibTeX]

Published Paper

Inserted: 23 jan 2000
Last Updated: 14 dec 2001

Journal: Math. Z.
Volume: 236
Pages: 223-249
Year: 2001

Abstract:

A generalized notion of unit normal bundle in the context of rectifiable currents is defined and discussed. In particular, one gets results aimed to the application of direct methods to variational problems in a geometric measure-theoretic setting.

Keywords: Rectifiable sets, integral currents, generalized curvatures


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1